U.S. doctors online nowAsk doctors free
North Canton, OH
A 36-year-old female asked:

It's my week off nuvaring, any problems with leaving it out for only 4 days instead of 7? i bleed very little but do get awful bloating & trapped gas.

1 doctor answer1 doctor weighed in
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Give it a try: Give it a try. If the bloating and trapped gas has to do with the hormone withdrawal, you should see a positive response. Another option would be to ask your gynecologist to prescribe conjugated estrogen tablets or estradiol tablets. You would take them during the days that you are off the nuvaring. You can titrate these doses of estrogen such as to take just the right amount.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 14, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.